# SDR COMA9960293

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2730 · Elevator Control System
- Part: Dampener
- Part number: 12031007
- Condition: Leaking
- Location: Lt Elevator
- Part time: 9,625 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD ELEVATOR FLUTTER DAMPENER LEAKING.  REPLACED FLUTTER DAMPENER.
